Alert archive / New York / Special Weather Statements in 2016
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jan 11, 2016, 10:34 PM EST for Jefferson County, Lewis County, New York. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2016, 10:34 PM EST (03:34 UTC)
- Expired
- Jan 12, 2016, 12:30 AM EST
- In force
- 116 min
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 40 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 3.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
652
WWUS81 KBUF 120334
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1034 PM EST MON JAN 11 2016
NYZ007-008-120530-
LEWIS-JEFFERSON-
1034 PM EST MON JAN 11 2016
...A BAND OF LAKE EFFECT SNOW WILL IMPACT CENTRAL LEWIS
AND JEFFERSON COUNTIES...
AT 1030 PM EST...A BAND OF LAKE EFFECT SNOW PRODUCING SNOW FALL
RATES OF 1 TO 3 INCHES PER HOUR WAS LOCATED ACROSS SOUTHERN
JEFFERSON AND CENTRAL LEWIS COUNTIES. THIS BAND OF SNOW...PRODUCING
SNOWFALL RATES UP TO 3 INCHES PER HOUR NEAR THE TUG HILL PLATEAU AND
AROUND AN INCH PER HOUR CLOSER TO THE LAKESHORE...WILL CONTINUE TO
MOVE NORTHWARD AND WEAKEN THROUGH THE NIGHT.
LOCATIONS IMPACTED INCLUDE...
WATERTOWN...FORT DRUM...CARTHAGE...LOWVILLE...WEST CARTHAGE...
ADAMS...DEXTER...GLEN PARK...HERRINGS AND BARNES CORNERS.
THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 38 AND 48.
VISIBILITIES WILL DROP QUICKLY TO LESS THAN A QUARTER OF A MILE IN
THIS BAND OF LAKE EFFECT SNOW.
CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS. BE
PREPARED FOR SNOW OR ICE COVERED ROADS. SLOW DOWN AND ALLOW EXTRA
TIME WHEN TRAVELING.
LAT...LON 4381 7525 4367 7610 4368 7620 4382 7623
4391 7639 4389 7644 4392 7638 4390 7637
4385 7620 4400 7606 4396 7628 4403 7631
4405 7629 4401 7628 4403 7621 4399 7621
4402 7612 4405 7615 4407 7557
$$
THOMASWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jan 11, 10:23 PM EST, 11 minutes earlier.
Area forecast discussion, Jan 11, 10:23 PM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1023 PM EST MON JAN 11 2016
.SYNOPSIS...
LAKE EFFECT SNOW WILL MOVE NORTH THIS EVENING AND WEAKEN. A CLIPPER
WILL THEN MOVE ACROSS THE REGION LATE TONIGHT AND TUESDAY AND BRING
SOME WIDESPREAD SNOW...WITH SOME LAKE ENHANCEMENT NORTHEAST OF THE
LAKES DURING THE AFTERNOON. FOLLOWING THIS...LOCALLY HEAVY LAKE
EFFECT BANDS WILL CONTINUE SOUTHEAST OF THE LAKES INTO WEDNESDAY...
WITH A JOG TO THE NORTH LATE WEDNESDAY OR WEDNESDAY NIGHT. LAKE
EFFECT SNOW IS EXPECTED TO CONTINUE TO AFFECT PORTIONS OF WESTERN
NEW YORK THROUGH THURSDAY.
&&
.NEAR TERM /THROUGH TUESDAY/...
LAKE EFFECT SNOWS WILL CONTINUE TO DRIFT NORTHWARD TONIGHT IN
ADVANCE OF AN APPROACHING SHORTWAVE TROUGH THAT IS DIGGING IN ACROSS
THE UPPER GREAT LAKES THIS EVENING. THE COMBINATION OF INCREASING
SHEAR AND LOWERING CAPPING INVERSION LEVELS AHEAD OF THE WAVE WILL
CAUSE THE LINGERING LAKE EFFECT BANDS TO WEAKEN AS THEY CONTINUE TO
SHIFT NORTHWARD.
LAKE ERIE LAKE EFFECT IS WINDING DOWN ON CUE THIS EVENING AND HAS
TRANSITIONED TO MAINLY LIGHT SNOW ACROSS THE NIAGARA PENINSULA OF
SOUTHERN ONTARIO AND NIAGARA COUNTY. LAKE ONTARIO CONTINUES TO
PRODUCE HEAVY SNOWFALL ACROSS THE NORTHERN PORTION OF THE TUG
HILL... BUT THAT WILL WEAKEN OVER THE NEXT COUPLE OF HOURS AND SHIFT
INTO NORTHERN PORTIONS OF JEFFERSON AND LEWIS COUNTIES BEFORE ENDING
LATER TONIGHT.
FOR THE REMAINDER OF WESTERN NY...EXPECT ONLY LAKE EFFECT CLOUDS
THIS EVENING...FOLLOWED BY INCREASING CLOUDS AS A CLIPPER SYSTEM
MOVES TOWARD THE REGION. THIS NEXT SYSTEM WILL BEGIN TO AFFECT FAR
WESTERN NY JUST BEFORE OR AROUND DAYBREAK.
ON TUESDAY...NORTHEAST OF LAKE ERIE...AS WIDESPREAD LIGHT SNOW MOVES
EASTWARD ACROSS WNY...SOME LAKE ENHANCEMENT IS EXPECTED TO BEGIN TO
TAKE SHAPE NORTHEAST OF LAKE ERIE AROUND OR BEFORE THE AFTERNOON.
THIS...COMBINED WITH A FRONTAL PASSAGE LATER IN THE AFTERNOON SHOULD
ALLOW FOR SOME IMPRESSIVE ALBEIT SOMEWHAT SHORT-LIVED SNOW RATES
OVER THE NIAGARA FRONTIER. WILL THEREFORE ISSUE A LAKE EFFECT SNOW
WARNING FOR NIAGARA AND NORTHERN ERIE COUNTIES...AND ADVISORIES FOR
THE COUNTIES FURTHER EAST FOR THIS ENHANCEMENT. NORMALLY A CLIPPER
WOULD ONLY DROP A FEW INCHES AS IT QUICKLY MOVES THROUGH...BUT WITH
LAKE EQUILIBRIUM LEVELS SOARING TO ABOVE 15000FT WITH A WELL ALIGNED
WSW FLOW...THE COMBINATION OF SYNOPTIC SNOW...LAKE
ENHANCEMENT...FRONTAL PASSAGE...TOGETHER WITH WIND GUSTS TO 30MPH
CREATING BLOWING SNOW AND SOME WHITEOUT CONDITIONS...FEEL IT IS
WARRANTED TO GO ABOVE MODEL QPF. DAYTIME AMOUNTS SHOULD REACH 4-8
INCHES...MUCH OF THIS OCCURRING IN THE AFTERNOON HOURS...WITH
LESSER AMOUNTS OVER ORLEANS AND GENESEE COUNTIES.
SOUTHEAST OF LAKE ERIE...THERE WILL BE MINIMAL LAKE ENHANCEMENT
UNTIL LATER IN THE AFTERNOON...BUT WITH ONGOING SYNOPTIC
SNOW...WILL START THE WARNING FOR AREAS SOUTHEAST OF LAKE ERIE IN
THE AFTERNOON. ACCUMULATIONS SHOULD BE HIGHEST TOWARD SOUTHERN
METRO BUFFALO HOWEVER...WITH DAYTIME ACCUMULATIONS BETWEEN 3-6
INCHES...TAILING OFF SOME TO THE SOUTHEAST OVER THE SOUTHERN TIER.
FOR THE REMAINDER OF THE REGION...MOST AREAS FROM THE GENESEE VALLEY
EAST SHOULD SEE 1-3 INCHES THROUGH THE AFTERNOON. LAKE EFFECT
ENHANCEMENT MAY START TO TAKE SHAPE NORTHEAST OF LAKE ONTARIO AS THE
FLOW BEGINS TO BECOME SOUTHWESTERLY...AND WILL THEREFORE START THE
NEXT LAKE EFFECT WARNING IN THE AFTERNOON FOR JEFFERSON AND LEWIS
COUNTIES.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
THE MAIN CONCERN THROUGH MOST OF THE SHORT TERM WILL BE THE ONGOING
ROUND 2 OF HEAVY LAKE EFFECT SNOW. A POTENT/FAST MOVING CLIPPER WILL
MOVE EAST ACROSS SOUTHERN QUEBEC TUESDAY EVENING. THE PASSAGE OF THE
ASSOCIATED SHARP MID LEVEL TROUGH AND STRONG COLD FRONT WILL PRODUCE
HEAVY LAKE ENHANCED SNOW INITIALLY EARLY TUESDAY EVENING EAST OF
BOTH LAKES. THIS WILL QUICKLY TRANSITION TO PURE LAKE EFFECT BY MID
TO LATE EVENING. OFF BOTH LAKES LAKE INDUCED INSTABILITY WILL PEAK
NEAR THE TIME OF THIS TROUGH PASSAGE WITH LAKE EQUILIBRIUM LEVELS
REACHING 15K FEET...THEN SLOWLY DROPPING TO AROUND 10K FEET
WEDNESDAY MORNING THROUGH THURSDAY MORNING BEFORE DROPPING FURTHER.
OFF LAKE ERIE...
THE INITIAL LAKE ENHANCED BAND WILL COVER MUCH OF THE NIAGARA
FRONTIER AND CHAUTAUQUA COUNTY LATE TUESDAY AFTERNOON. THIS WILL
PUSH INLAND AND RAPIDLY WEAKEN EARLY TUESDAY EVENING AS THE BOUNDARY
LAYER FLOW ABRUPTLY SHIFTS TO THE WNW. UPSLOPE FLOW WILL PRODUCE A
BURST OF HEAVY SNOW ALONG THE CHAUTAUQUA RIDGE EARLY...BUT WILL THEN
QUICKLY BREAK APART INTO WEAKER MULTIPLE BANDS MAINLY ACROSS
CHAUTAUQUA AND CATTARAUGUS COUNTIES THROUGH THE REST OF TUESDAY
NIGHT. SNOWFALL RATES DURING THIS PERIOD SHOULD BE RELATIVELY
LIGHTER GIVEN THE SHORTER FETCH...AND BETTER BANDING AND UPSTREAM
CONNECTIONS GOING INTO NE OHIO AND NW PA.
WEDNESDAY MORNING BOUNDARY LAYER FLOW WILL BACK MORE TO THE WEST
OVER LAKE ERIE. THIS WILL ALLOW LAKE EFFECT SNOW TO CONSOLIDATE INTO
A SINGLE MORE INTENSE BAND DURING THE MORNING ACROSS CHAUTAUQUA AND
WESTERN CATTARAUGUS COUNTIES. THIS BAND WILL THEN DRIFT NORTH INTO
SOUTHERN ERIE AND WESTERN WYOMING COUNTIES DURING THE AFTERNOON. THE
WEDNESDAY TIME PERIOD MAY SEE MUCH HIGHER SNOWFALL RATES OF 2-3
INCHES PER HOUR ONCE AGAIN AS THE SNOW ORGANIZES INTO ONE SINGLE
BAND AND SOME UPSTREAM CONNECTION TO LAKE MICHIGAN BANDING FEATURES.
FINALLY WEDNESDAY NIGHT THIS BAND MAY BEGIN TO MOVE FARTHER NORTH
TOWARDS BUFFALO AND BATAVIA. BY THIS TIME INSTABILITY WILL BE
DIMINISHING AS LAKE INDUCED EQUILIBRIUM LEVELS STEADILY DROP TO 7K
FEET OR LESS. THE NAM CONTINUES TO HIT THIS PORTION OF THE EVENT
ROBUSTLY WITH HEAVY SNOW MOVING INTO THE BUFFALO METRO AREA...BUT
THE WEAKENING INSTABILITY...WEAKENING FLOW...AND SOME OF THE OTHER
AVAILABLE MODEL GUIDANCE WOULD SUGGEST THAT THE NAM SOLUTION MAY BE
OVERDONE. FOR NOW HAVE GONE WITH A CONSERVATIVE FORECAST WITH LIGHT
TO MODERATE ACCUMULATIONS REACHING BUFFALO WEDNESDAY NIGHT INTO
THURSDAY...BUT WILL CONTINUE TO MONITOR LATER MODEL FORECASTS.
EXPECT STORM TOTALS FROM THIS SECOND EVENT FROM TUESDAY THROUGH
THURSDAY MORNING TO REACH 12-20 INCHES ACROSS PORTIONS OF SOUTHERN
ERIE...WYOMING...CHAUTAUQUA...AND WESTERN CATTARAUGUS COUNTIES.
TOTALS OF 5 TO 9 INCHES ARE POSSIBLE FARTHER NORTH ACROSS THE
BUFFALO AREA MAINLY FROM THE TUESDAY SNOWFALL.
OFF LAKE ONTARIO...
AN INITIAL BURST OF LAKE ENHANCED SNOW WILL CROSS MUCH OF JEFFERSON
COUNTY AND THE TUG HILL REGION DURING TUESDAY EVENING. SNOWFALL
RATES MAY BE INTENSE FOR A FEW HOURS WITH THIS AS LAKE INDUCED
EQUILIBRIUM LEVELS PEAK AT 15K FEET...AND ABUNDANT SYNOPTIC SCALE
MOISTURE AND ASCENT CROSS THE EAST END OF THE LAKE. SNOWFALL RATES
MAY BRIEFLY REACH 2-3 INCHES PER HOUR...ESPECIALLY ON THE TUG HILL
WITH AN ADDED BOOST FROM UPSLOPE FLOW.
THIS WILL QUICKLY TRANSITION INTO PURE LAKE EFFECT OVERNIGHT ON WNW
FLOW... WITH THE HEAVIEST SNOW FROM AFTER MIDNIGHT THROUGH THE FIRST
HALF OF WEDNESDAY FOCUSING ON SOUTHERN OSWEGO...NORTHERN
CAYUGA...AND NORTHEAST WAYNE COUNTY. STRONG INSTABILITY MAY PRODUCE
SNOWFALL RATES OF 3-4 INCHES PER HOUR AT TIMES DURING THIS TIME
FRAME. WEDNESDAY AFTERNOON THIS BAND SHOULD REMAIN STRONG AS IT
DRIFTS NORTHWARD ACROSS OSWEGO COUNTY.
THE BAND WILL THEN MOVE FARTHER NORTH TO THE TUG HILL REGION
WEDNESDAY NIGHT AND MAINTAIN A GOOD INTENSITY AS LAKE INDUCED
EQUILIBRIUM LEVELS STAY AROUND 10 FEET. DURING THE DAY THURSDAY LAKE
INDUCED EQUILIBRIUM LEVELS FALL STEADILY AS WARM ADVECTION ALOFT
BEGINS. EXPECT THE SNOW TO BROADEN AND WEAKEN INTO AN AREA OF
LIGHTER SNOW DURING THE DAY...WITH THE MOST PERSISTENT SNOW FROM THE
NORTHERN TUG HILL TO NEAR WATERTOWN.
EXPECT STORM TOTALS FROM TUESDAY THROUGH THURSDAY DURING THE SECOND
EVENT TO REACH 1 TO 2 FEET FROM NORTHEAST WAYNE COUNTY ACROSS
NORTHERN CAYUGA...MUCH OF OSWEGO...WESTERN LEWIS...AND SOUTHERN
JEFFERSON COUNTY. BASED ON BAND PLACEMENT AND TIMING...THE GREATEST
AMOUNTS SHOULD FOCUS FROM WOLCOTT TO MARTVILLE AND FULTON...WITH A
POSSIBLE SECONDARY MAX ACROSS THE TUG HILL PLATEAU.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
THURSDAY NIGHT AND FRIDAY SOME LIGHT SCATTERED SNOW SHOWERS MAY
LINGER ACROSS MUCH OF THE AREA AS A WARM FRONT MOVES SLOWLY
NORTHEAST ACROSS THE LOWER LAKES...BUT BY THIS TIME THE LAKE EFFECT
SNOW SHOULD HAVE ENDED AS THE AIRMASS ALOFT BECOMES TOO WARM TO
SUPPORT A LAKE RESPONSE.
FRIDAY NIGHT AND SATURDAY LATEST MODEL GUIDANCE CONTINUES TO SUGGEST
A STRONGER LOW WILL MOVE NORTHEAST OUT OF THE OHIO VALLEY WITH A
SURFACE LOW MOVING OVER OR JUST NORTHWEST OF BUFFALO. THIS WOULD
ALLOW A BRIEF PUSH OF MILDER AIR TO MOVE INTO THE REGION SATURDAY
WITH WITH ANY LIGHT SNOW POSSIBLY CHANGING OVER TO RAIN AS
TEMPERATURES APPROACH 40.
FOLLOWING THIS SYSTEM MUCH COLDER AIR WILL BUILD BACK IN FOR SUNDAY
AND MONDAY WITH RENEWED NORTHWEST FLOW LAKE EFFECT SNOW. THE 12Z GFS
SOLUTION WITH A STRONG LOW OVER SOUTHERN ONTARIO AND EXTENSIVE WRAP
AROUND SNOW FOR SUNDAY HAS LITTLE SUPPORT FROM THE ECMWF SOLUTION
AND FOR NOW WILL FOLLOW THE ECMWF IDEA.
&&
.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
MVFR CIGS/VIS WILL LINGER AT KIAG FOR A FEW MORE HOURS AS SOME LIGHT
LAKE EFFECT SNOW SITS OVER THE TERMINAL.
KART WILL CONTINUE TO SEE IFR TO POSSIBLE LIFR CONDITIONS EARLY
OVERNIGHT AS LAKE EFFECT SNOW WILL MOVE FROM SOUTH TO NORTH ACROSS
THE TERMINAL... BEFORE CONDITIONS IMPROVE TO MVFR AFTER 06Z AS THE
BAND WEAKENS AND MOVES NORTH OF THE TERMINAL.
OTHERWISE... KROC/KJHW/KBUF WILL REMAIN VFR FOR THE EARLY OVERNIGHT.
A CLIPPER SYSTEM WILL THEN BRING A GENERAL SNOW TO THE AREA LATE
OVERNIGHT AND THROUGH EARLY TUESDAY...WITH AGAIN IFR OR LOWER FLIGHT
CONDITIONS. AFTER AN ARCTIC FRONT CROSSES THE REGION DURING THE
AFTERNOON HOURS...LAKE ENHANCE...AND THEN PURE LAKE EFFECT SNOW WILL
COMMENCE...WITH ADDITIONAL...BUT BECOMING MORE CONCENTRATED AREAS OF
IFR OR LOWER FLIGHT CONDITIONS WITHIN BANDS OF SNOW. THESE BANDS OF
SNOW WILL BE NEAR KBUF/KIAG AND KART EARLY AFTERNOON
TUESDAY...DROPPING SOUTHWARD THROUGH THE AFTERNOON AND EVENING
HOURS. OUTSIDE OF ANY LAKE EFFECT SNOW EXPECT MAINLY VFR FLIGHT
CONDITIONS.
OUTLOOK...
WEDNESDAY...LAKE EFFECT SNOW SOUTHEAST OF THE LAKES.
THURSDAY...LAKE EFFECT SNOW EAST OR NORTHEAST OF THE LAKES.
FRIDAY...MVFR/VFR WITH A CHANCE OF SNOW SHOWERS.
SATURDAY...VFR/MVFR WITH A CHANCE OF RAIN AND SNOW SHOWERS.
&&
.MARINE...
WINDS WILL BACK TO THE SOUTH TONIGHT AND WEAKEN. THEN
EXPECT WINDS TO INCREASE AGAIN TO GALE FORCE AS A CLIPPER MOVES
ACROSS THE REGION. WINDS WILL BECOME SOUTHWESTERLY...THEN VEER TO
NORTHWESTERLY BEHIND THE CLIPPER TUESDAY NIGHT THROUGH WEDNESDAY
BEFORE ONCE AGAIN WEAKENING.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WARNING FROM 1 PM TUESDAY TO 4 AM EST
THURSDAY FOR NYZ012-085.
LAKE EFFECT SNOW WARNING UNTIL 4 AM EST TUESDAY FOR NYZ006>008.
LAKE EFFECT SNOW WARNING FROM 4 PM TUESDAY TO 1 PM EST
THURSDAY FOR NYZ007-008.
LAKE EFFECT SNOW WARNING FROM 6 PM TUESDAY TO 1 PM EST
THURSDAY FOR NYZ006.
LAKE EFFECT SNOW WARNING FROM 8 PM TUESDAY TO 7 PM EST
WEDNESDAY FOR NYZ004-005.
LAKE EFFECT SNOW ADVISORY FROM 10 AM TO 10 PM EST TUESDAY FOR
NYZ002-011.
LAKE EFFECT SNOW WARNING FROM 10 AM TO 10 PM EST TUESDAY FOR
NYZ001-010.
LAKE EFFECT SNOW WARNING FROM 1 PM TUESDAY TO 10 PM EST
WEDNESDAY FOR NYZ019-020.
LAKE EFFECT SNOW ADVISORY UNTIL 1 AM EST TUESDAY FOR NYZ010-
011.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FOR LEZ040-041.
GALE WARNING FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY FOR
LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FOR
LOZ043>045.
GALE WARNING FROM 4 PM TUESDAY TO 1 PM EST WEDNESDAY FOR
LOZ043>045-063>065.
SMALL CRAFT ADVISORY UNTIL 1 AM EST TUESDAY FOR LOZ042.
GALE WARNING FROM 1 PM TUESDAY TO 10 AM EST WEDNESDAY FOR
LOZ042-062.
&&
SYNOPSIS...CHURCH/ZAFF
NEAR TERM...CHURCH/ZAFF
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...CHURCH/THOMAS
MARINE...CHURCH/ZAFFHazardous weather outlook, Jan 11, 7:04 PM EST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 704 PM EST MON JAN 11 2016 NYZ007-008-130015- JEFFERSON-LEWIS- 704 PM EST MON JAN 11 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 AM EST TUESDAY... ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 4 PM TUESDAY TO 1 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-130015- NIAGARA- 704 PM EST MON JAN 11 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 10 AM TO 10 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003-013-014-021-130015- MONROE-LIVINGSTON-ONTARIO-ALLEGANY- 704 PM EST MON JAN 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ002-130015- ORLEANS- 704 PM EST MON JAN 11 2016 ...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004-005-130015- WAYNE-NORTHERN CAYUGA- 704 PM EST MON JAN 11 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 8 PM TUESDAY TO 7 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-130015- OSWEGO- 704 PM EST MON JAN 11 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 AM EST TUESDAY... ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 6 PM TUESDAY TO 1 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ019-020-130015- CHAUTAUQUA-CATTARAUGUS- 704 PM EST MON JAN 11 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 1 PM TUESDAY TO 10 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ010-130015- NORTHERN ERIE- 704 PM EST MON JAN 11 2016 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY... ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 10 AM TO 10 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ011-130015- GENESEE- 704 PM EST MON JAN 11 2016 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY... ...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-085-130015- WYOMING-SOUTHERN ERIE- 704 PM EST MON JAN 11 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 1 PM TUESDAY TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-130015- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 704 PM EST MON JAN 11 2016 ...GALE WARNING IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-LOZ030-SLZ022-130015- UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 704 PM EST MON JAN 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ043>045-063>065-130015- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 704 PM EST MON JAN 11 2016 ...GALE WARNING IN EFFECT FROM 4 PM TUESDAY TO 1 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042-062-130015- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 704 PM EST MON JAN 11 2016 ...GALE WARNING IN EFFECT FROM 1 PM TUESDAY TO 10 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF THOMAS
In the hours before
Local storm report, Jan 11, 9:47 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
947 PM EST MON JAN 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM SNOW FREEDOM 42.48N 78.33W
01/11/2016 M4.0 INCH CATTARAUGUS NY AMATEUR RADIO
&&
EVENT NUMBER BUF1600160
THOMASLocal storm report, Jan 11, 9:50 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
950 PM EST MON JAN 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM SNOW WINCHESTER 42.86N 78.78W
01/11/2016 M6.0 INCH ERIE NY AMATEUR RADIO
&&
EVENT NUMBER BUF1600161
THOMASLocal storm report, Jan 11, 10:00 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1000 PM EST MON JAN 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM SNOW ANGOLA 42.64N 79.03W
01/11/2016 M25.0 INCH ERIE NY SOCIAL MEDIA
&&
EVENT NUMBER BUF1600162
THOMASLocal storm report, Jan 11, 10:03 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1003 PM EST MON JAN 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM SNOW LORRAINE 43.77N 75.96W
01/11/2016 E34.0 INCH JEFFERSON NY SOCIAL MEDIA
8IN 1/10... 26IN TODAY
&&
EVENT NUMBER BUF1600163
CHURCHLocal storm report, Jan 11, 10:07 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1007 PM EST MON JAN 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM SNOW HAMBURG 42.72N 78.83W
01/11/2016 M9.0 INCH ERIE NY PUBLIC
&&
EVENT NUMBER BUF1600164
THOMASSpecial weather statement, Jan 11, 10:34 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1034 PM EST MON JAN 11 2016
NYZ007-008-120530-
LEWIS-JEFFERSON-
1034 PM EST MON JAN 11 2016
...A BAND OF LAKE EFFECT SNOW WILL IMPACT CENTRAL LEWIS
AND JEFFERSON COUNTIES...
AT 1030 PM EST...A BAND OF LAKE EFFECT SNOW PRODUCING SNOW FALL
RATES OF 1 TO 3 INCHES PER HOUR WAS LOCATED ACROSS SOUTHERN
JEFFERSON AND CENTRAL LEWIS COUNTIES. THIS BAND OF SNOW...PRODUCING
SNOWFALL RATES UP TO 3 INCHES PER HOUR NEAR THE TUG HILL PLATEAU AND
AROUND AN INCH PER HOUR CLOSER TO THE LAKESHORE...WILL CONTINUE TO
MOVE NORTHWARD AND WEAKEN THROUGH THE NIGHT.
LOCATIONS IMPACTED INCLUDE...
WATERTOWN...FORT DRUM...CARTHAGE...LOWVILLE...WEST CARTHAGE...
ADAMS...DEXTER...GLEN PARK...HERRINGS AND BARNES CORNERS.
THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 38 AND 48.
VISIBILITIES WILL DROP QUICKLY TO LESS THAN A QUARTER OF A MILE IN
THIS BAND OF LAKE EFFECT SNOW.
CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS. BE
PREPARED FOR SNOW OR ICE COVERED ROADS. SLOW DOWN AND ALLOW EXTRA
TIME WHEN TRAVELING.
LAT...LON 4381 7525 4367 7610 4368 7620 4382 7623
4391 7639 4389 7644 4392 7638 4390 7637
4385 7620 4400 7606 4396 7628 4403 7631
4405 7629 4401 7628 4403 7621 4399 7621
4402 7612 4405 7615 4407 7557
THOMASThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 7:25 PM EST | Special Weather Statement | BUF | Lewis | 110 min |
| Jan 12, 12:55 AM EST | Special Weather Statement | BUF | Jefferson | 110 min |
| Jan 12, 9:41 AM EST | Special Weather Statement | BUF | Niagara | 109 min |
| Jan 12, 11:35 AM EST | Special Weather Statement | BUF | Erie, Niagara | 85 min |
| Jan 12, 12:37 PM EST | Special Weather Statement | BUF | Genesee, Orleans, Wyoming | 83 min |
| Jan 12, 12:46 PM EST | Special Weather Statement | BUF | Cattaraugus | 89 min |
| Jan 12, 1:06 PM EST | Special Weather Statement | BUF | Livingston, Monroe | 24 min |
| Jan 12, 1:50 PM EST | Special Weather Statement | BUF | Allegany, Livingston, Monroe, Ontario, Wayne | 85 min |
| Jan 12, 2:57 PM EST | Special Weather Statement | BUF | Jefferson, Lewis, Oswego | 108 min |
| Jan 12, 3:49 PM EST | Lake Effect Snow Watch | BUF | Erie | 12 hr |
| Jan 12, 3:49 PM EST | Lake Effect Snow Advisory | BUF | Monroe | 21 hr |
Nearby
Special Weather Statements in New York, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.